# SDR AALA202111155414

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 82,886 hours, 10,121 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR SEAL COMING LOOSE. REPLACED DOOR FRAME SEAL PER CMM 25-00-01.
